RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 3, Pages 439–465 (Mi tvp2804)  

This article is cited in 7 scientific papers (total in 7 papers)

On large deviations of strictly critical branching processes in a random environment with geometric distribution of descendants

M. V. Kozlov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp2804

Full text: PDF file (274 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:3, 424–446

Bibliographic databases:

Received: 05.06.2008
Revised: 04.12.2008

Citation: M. V. Kozlov, “On large deviations of strictly critical branching processes in a random environment with geometric distribution of descendants”, Teor. Veroyatnost. i Primenen., 54:3 (2009), 439–465; Theory Probab. Appl., 54:3 (2010), 424–446

Citation in format AMSBIB
\Bibitem{Koz09}
\by M.~V.~Kozlov
\paper On large deviations of strictly critical branching processes in a random environment with geometric distribution of descendants
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 3
\pages 439--465
\mathnet{http://mi.mathnet.ru/tvp2804}
\crossref{https://doi.org/10.4213/tvp2804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766343}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 3
\pages 424--446
\crossref{https://doi.org/10.1137/S0040585X97984292}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281356400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649248362}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2804
  • https://doi.org/10.4213/tvp2804
  • http://mi.mathnet.ru/eng/tvp/v54/i3/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bansaye V., Böinghoff Ch., “Upper large deviations for branching processes in random environment with heavy tails”, Electron. J. Probab., 16:69 (2011), 1900–1933  crossref  mathscinet  zmath  isi  elib  scopus
    2. A. V. Shklyaev, “On large deviations of branching processes in a random environment with arbitrary initial number of particles: critical and supercritical cases”, Discrete Math. Appl., 22:5-6 (2012), 619–638  mathnet  crossref  crossref  mathscinet  elib
    3. M. V. Kozlov, “On large deviations of maximum of a Cramér random walk and the queueing process”, Theory Probab. Appl., 58:1 (2014), 76–106  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Proc. Steklov Inst. Math., 282 (2013), 15–34  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. Bansaye V., Boeinghoff Ch., “Small Positive Values For Supercritical Branching Processes in Random Environment”, Ann. Inst. Henri Poincare-Probab. Stat., 50:3 (2014), 770–805  crossref  mathscinet  zmath  isi  scopus
    6. Afanasyev V.I., Boeinghoff Ch., Kersting G., Vatutin V.A., “Conditional Limit Theorems For Intermediately Subcritical Branching Processes in Random Environment”, Ann. Inst. Henri Poincare-Probab. Stat., 50:2 (2014), 602–627  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    7. D. V. Dmitrushchenkov, A. V. Shklyaev, “Large deviations of branching processes with immigration in random environment”, Discrete Math. Appl., 27:6 (2017), 361–376  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:406
    Full text:59
    References:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019